# SDR SWIA2019101846521

- Difficulty date: September 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Damaged
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TENSION CHECKS OF THE AILERON CONTROL CABLES FOUND THE RH I/B CONTROL COLUMN CABLE TO BE OUT OF LIMITS. THE MEASUREMENT IS 60 AT 80 DEGREES. THE ALLOWABLE MEASUREMENT AT 80 DEGREES IS 65-75 (C-CHECK) RO: 10/16/2019 RH IB AND OB COLUMN CONTROL CABLE TENSION IS ADJUSTED BY THE SAME TURNBUCKLE.
